# SDR IXXA10WSAP061S

- Difficulty date: December 31, 2009
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND SCRATCHES AT AFT CARGO DOOR AREA UPPER FWD CORNER AND UPPER AFT CORNER ON RT AFT FUSELAGE.  BLENDED OUT SCRATCHES.  FOUND TO BE WITHIN LIMITS.  PERFORMED NDT INSP, NO CRACKS OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-10-01, 51-20-01 REV101, 52-30-01 FIGURE 101 REV 101, NDT D634T301 REV93 PART6 SUB 51-11-19 AND MM 11-00-00 REV97.
